# SDR F3LA202511130324

- Difficulty date: November 13, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N672FR
- Make and model: Airbus A321-271NX
- Aircraft serial: 12744
- Aircraft time: 89 hours, 47 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: E0062B0S4BAOA
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 89 hours, 47 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LP483843 FLIGHT 1953. EMERGENCY EXIT LIGHTS ACTIVATING SPORADICALLY ON THE GROUND AFTER LANDING.   PER TSM 33-57-00-810-819-A, REMOVED AND REPLACED SWITCH 190RH. PERFORMED OPS TEST IAW AMM 33-51-007-100-001. OPS TEST GOOD NO FAULTS FOUND. A/C OK FOR SERVICE.
